# SDR SWAA2023082890332

- Difficulty date: July 27, 2023
- Submitted: August 28, 2023
- Operation: Air carrier
- Aircraft: N224WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32493
- Aircraft time: 57,834 hours, 34,664 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING LOWER MID T/E ACCESS PANEL # 661AB HAS BULGING/CRACKED FASTENER HOLES<[01] REMOVED PANEL 661AB;[02] ENTERED IN ERROR.;[03] APPLIED TOPCOAT ON R/H WING LOWER MID T/E ACCESS PANEL #661AB REF B 737 AMM 51-21-73-370-803;[04] APPLIED PERMANENT REPAIR ON DAMAGED AREA FASTENER HOLES AS MARKED AT PANEL #661AB AS PER B737 SRM 51-70-04-2R-9 AND 51-70-04-2R-0 PARAGRAPH 4-L-M-N ; MATERIAL USED PO#1775890 ; PO#2011230 AND PO#1690463.;[05] VERIFIED STEP 4
